# SDR N6WA2015100101

- Difficulty date: October 1, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 10,497 hours, 8,574 cycles
- Engine: Ge CF348C5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FADEC CAUTION ILLUMINATED INFLIGHT.  B1 CODE 006794 FIM TASK 73-21-03-810-826, R & R NR 2 ENG FMU IAW AMM 73-21-03.  OPERATIONS & LEAK CHECKED GOOD IAW 71-00-00.
